# SDR UALA2010100603700

- Difficulty date: October 5, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 54,265 hours, 19,964 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR. AFT PIT CORROSION BETWEEN FR65 AND 66 STR 33R UNDER OUTFLOW VALVE MOTOR.   REPLACED STRINGER SECTION REF SRM 51-42-11 ON NR C4784K.
